# SDR ASOA2013041703389

- Difficulty date: March 21, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,557 hours, 6,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CORROSION ON SUBFRAME BETWEEN FS 349 AND 364 AT S26R .  REMOVED SUBFRAME/INTERCOSTAL IAW SRM 51-42-06-001-001 & 51-42-21-001-001.  INSTALLED SERVICEABLE SUBFRAME/INTERCOSTAL IAW SRM 51-42-06-001-001 & 51-42-21-001-001 & DWG SH670-32090 REV J.
